Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 64 / 905

LindaAnn
(@lindaann)
Active Member
Joined: 11 months ago
Posts: 5
 

I’ve posted a couple of times here before so this is just an update for your information. My husband of 45 years died of COVID in nursing home on Thanksgiving Day.  I got my first Moderna shot 2/13 and the room was spinning when I got up to use bathroom in middle of first night. Fell into furniture resulting in black and blues on arm. Very very dizzy for next several days, gradually decreasing but after almost two months is still present, making it hard to do daily activities. My doctor agreed because of my extreme dizziness that I shouldn’t get second shot. I felt happy I had at least some protection and got a lot of encouragement from everyone here. I never really noted though that within the first week after, I developed COVID like symptoms (sore throat, slight fever, chest congestion, bad cough, excess mucus) because I was not sure if it was from the shot or from subsequent exposure to unmasked grocery delivery guy. But after more than a month I still have traces of sore throat, wheezing when I breathe, cough, congestion. Not sure if it’s asthma brought on by the shot. Never been diagnosed with that before, but just googling symptoms and trying to figure out. I did get a COVID test after getting the congestion/cough symptoms but it came back negative. It was self-administered so just hope I did it right. Mostly stay home and double-mask. I’m upset that no one emphasized the dizziness factor. Only now I see someone here found that recently 17% reporting this but most doctors not aware. If you are a senior, high risk of falling can be devastating. Your life can easily be changed. If you can’t drive or do daily activities your livelihood and independence can easily be affected. I have no plans to take a second shot since I have no one to care for me if I should fall or get sick-even though ny husband died of COVID. I’m not impressed the effectiveness lasts 6 months. That doesn’t seem enough for the risk we are taking. I do think everyone should try to get the vaccine but I won’t do it again as I was personally so badly affected. Between a rock and a hard place! I wish everyone well and am grateful beyond words for all of you here. Best wishes!


ReplyQuote
raff_IV
(@philraffsr)
New Member
Joined: 10 months ago
Posts: 1
 

Got my second Vaccine shot Saturday 27th, today had vertigo attack,

fell in the 7-11 parking lot while walking to my car, and could not stand up - very scary.

The vertigo passed and I am now at home arranging doctor visits.  

 


ReplyQuote
Dhanvantri
(@gomathy)
New Member
Joined: 10 months ago
Posts: 2
 

I am 62.  My first dose Pfizer vaccine was Feb 26.  After the dose I developed rash after 10 days.  It is still continuing.  When I went to the second dose on Mar 19, I told the health professional about my rash reaction.  As they advised me I took second dose as planned.  Next 6 days my reaction was only the rash.  On Mar 25 morning I developed severe dizziness my sight blacked out, my ears shut, nausea, diarrhea all at the same time.  This is unusual and most of the symptoms disappeared in 2-3 minutes.  My dizziness is going on till today and my rash reduced somewhat.

I did not have any of these problem before vaccine and I strongly suspect it is vaccine side effect


ReplyQuote
Lulu777
(@luann777)
Active Member
Joined: 10 months ago
Posts: 7
 

@kimberlyloomis

Hi! I had tingling in my face from my nose to mouth and even front teeth. Almost like my nose was cold that numbing tingling feeling.


ReplyQuote
Sherry
(@lazifaire)
New Member
Joined: 10 months ago
Posts: 3
 

@nomorehugs I had the first shot of Pfizer on March 12 and a week later I started having dizziness and vertigo. On April 3rd I am still having effects, worse than before.


ReplyQuote
Sherry
(@lazifaire)
New Member
Joined: 10 months ago
Posts: 3
 

@zephyr1 I just responded to another post. Still experiencing dizziness and vertigo after three weeks. Upsetting. Checked blood pressure. No problem there.


ReplyQuote
Sherry
(@lazifaire)
New Member
Joined: 10 months ago
Posts: 3
 

@sandram Yes, same here. Three weeks later. Dizziness and vertigo that didn’t manifest for about a week. Seems to keep getting worse instead of better.


ReplyQuote
Tabby
(@tabby)
Very Active Member
Joined: 10 months ago
Posts: 388
 

Hey everyone, six weeks after my AZ vaccine, still getting dizziness and migraine type headaches. Anyone getting migraines after their shot? I think aspirin could be making things worse, paracetamol not doing anything, any suggestions? I have reported my side effects on the Yellow Card scheme.

Thanks

 

 


ReplyQuote
Tabby
(@tabby)
Very Active Member
Joined: 10 months ago
Posts: 388
 

@tinal Hi Tina, you should have been given a card after having the vaccine with the appointment date for your next one. The batch number of the drug should be on that card.


ReplyQuote
TinaL
(@tinal)
New Member
Joined: 10 months ago
Posts: 2
 

@tabby No unfortunately both my partner and I received nothing wxcept a piece kf paper with info about possible side efffects. There was no info on it about the specific dose.  


ReplyQuote
Curlilox
(@sshnlisa123)
New Member
Joined: 10 months ago
Posts: 2
 

I had the Pfizer jab in March. No side effects and was feeling OK.  5 ish days later I woke up with horrendous nauseating vertigo.  Never had it before.  Four weeks later although not as bad still suffering!! Now I am wondering if there is a link.  Not had second jab yet but concerned! 


Tabby liked
ReplyQuote
Curlilox
(@sshnlisa123)
New Member
Joined: 10 months ago
Posts: 2
 

@lazifaire

Me too! 


ReplyQuote
VeggieCoach
(@mulek39)
New Member
Joined: 10 months ago
Posts: 1
 

Here I land after another google of dizziness and other symptoms re: the Covid vaccine. I had the first shot (Moderna) on March 24th, and today (10 days later) experiencing dizziness and lightheadedness, headache. My doctor has no information, of course. I am a healthy 59 yo female, fit, a health coach--clean diet, no alcohol, very health conscious. For vaccinations I keep my tetanus shot up to date, otherwise last vaccine was a flu shot in 1992. I called Moderna's safety line and was read a list of symptoms (I've had all of them except vomiting) and a lengthy medical disclaimer, was told that there is no data on severity or duration of side effects, and was given a case number. Am glad to find this forum and will check back to hear of others' experience. My headache, dizziness has been constant, and is impacting my life. Waiting to make a decision on shot 2 scheduled for April 21.


Tabby liked
ReplyQuote
Holly D
(@hollyd)
Active Member
Joined: 11 months ago
Posts: 42
 

@tabby

Hi Tabby. I have had small headaches throughout my 10 week ordeal but since I regularly suffer from migraines every few months or so I have an Rx for Sumatriptan and immediately take when headache symptoms begin. Half a pill and a nap will usually do it. Have you been to a doctor? I've  tried lots of over the counter stuff and nothing works except prescription drugs. It's worth getting a prescription. It's not fun to suffer through horrible headaches! 

Hope you feel better soon! 


Tabby liked
ReplyQuote
Jean S
(@cazzy)
New Member
Joined: 11 months ago
Posts: 3
 

@tabby hi yes I am still having migraines 5 weeks after my first dose of AZ. I posted on here a few weeks ago and check back on here every day. My symptoms then were dizziness and a migraine that was there every day for 2 weeks. Since then it seems to be I wake up every morning with one and then it tends to clear but then for the rest of the day I feel kind of spaced out. I take Sumatriptans for my migraines and was taking those for 2 weeks which you’re not supposed to do but I was desperate. Doctor doesn’t admit to it being a side affect but I know it is. Ibuprofen and paracetamol doesn’t work for me either. 


Tabby liked
ReplyQuote
Page 64 / 905